Kristian Seip
Kristian Seip
כתובת אימייל מאומתת בדומיין ntnu.no
כותרת
צוטט על ידי
צוטט על ידי
שנה
Density theorems for sampling and interpolation in the Bargmann-Fock space I.
K Seip
Walter de Gruyter, Berlin/New York 1992 (429), 91-106, 1992
3121992
Density theorems for sampling and interpolation in the Bargmann-Fock space II
K Seip, R Wallstén
Journal für die reine und angewandte Mathematik 429, 107-113, 1992
2881992
Beurling type density theorems in the unit disk
K Seip
Inventiones mathematicae 113 (1), 21-39, 1993
2561993
Interpolation and sampling in spaces of analytic functions
K Seip
American Mathematical Soc., 2004
2382004
A Hilbert space of Dirichlet series and systems of dilated functions in
H Hedenmalm, P Lindqvist, K Seip
arXiv preprint math/9512211, 1995
1881995
On the connection between exponential bases and certain related sequences in L2 (− π, π)
K Seip
Journal of Functional Analysis 130 (1), 131-160, 1995
1741995
Fourier frames
J Ortega-Cerdà, K Seip
Annals of mathematics, 789-806, 2002
1502002
The Bohnenblust-Hille inequality for homogeneous polynomials is hypercontractive
A Defant, L Frerick, J Ortega-Cerdà, M Ounaïes, K Seip
Annals of mathematics, 485-497, 2011
1492011
Complete interpolating sequences for Paley-Wiener spaces and Muckenhoupt's () condition
YI Lyubarskii, K Seip
Revista matemática iberoamericana 13 (2), 361-376, 1997
891997
Interpolating sequences and invariant subspaces of given index in the Bergman spaces.
H Hedenmalm, S Richter, K Seip
Walter de Gruyter, Berlin/New York 1996 (477), 13-30, 1996
861996
Regular sets of sampling and interpolation for weighted Bergman spaces
K Seip
Proceedings of the American Mathematical Society 117 (1), 213-220, 1993
811993
An irregular sampling theorem for functions bandlimited in a generalized sense
K Seip
SIAM Journal on Applied Mathematics 47 (5), 1112-1116, 1987
751987
Beurling type density theorems for weighted Lp spaces of entire functions
J Ortega Cerdà, K Seip
Journal d'Analyse Mathematique, 1998, vol. 75, p. 247-266, 1998
701998
Note on some greatest common divisor matrices
P Lindqvist, K Seip
Acta Arithmetica 84, 149-154, 1998
671998
Large greatest common divisor sums and extreme values of the Riemann zeta function
A Bondarenko, K Seip
Duke Mathematical Journal 166 (9), 1685-1701, 2017
632017
On Korenblum's density condition for the zero sequences of A− α
K Seip
Journal d’Analyse Mathématique 67 (1), 307-322, 1995
561995
Hankel operators on Fock spaces and related Bergman kernel estimates
K Seip
Journal of Geometric Analysis 23 (1), 170-201, 2013
502013
Discrete Hilbert transforms on sparse sequences
Y Belov, TY Mengestie, K Seip
Proceedings of the London Mathematical Society 103 (1), 73-105, 2011
502011
Weighted Paley-Wiener spaces
Y Lyubarskii, K Seip
Journal of the American Mathematical Society 15 (4), 979-1006, 2002
502002
Integral means and boundary limits of Dirichlet series
E Saksman, K Seip
Bulletin of the London Mathematical Society 41 (3), 411-422, 2009
482009
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20